Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 104, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Finite coverings by normal subgroups
M. A. Brodie, R. F. Chamberlain and L.-C. Kappe.
Proc. Amer. Math. Soc. 104 (1988), 669-674
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964841
Applications of a new $K$-theoretic theorem to soluble group rings
P. H. Kropholler, P. A. Linnell and J. A. Moody.
Proc. Amer. Math. Soc. 104 (1988), 675-684
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964842
Pseudoprime $l$-ideals in a class of $f$-rings
Suzanne Larson.
Proc. Amer. Math. Soc. 104 (1988), 685-692
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964843
Structure of generalized local rigid motion groups
J. Pantoja and J. Soto-Andrade.
Proc. Amer. Math. Soc. 104 (1988), 693-696
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964844
Metacyclic $p$-algebras
Ming Chang Kang.
Proc. Amer. Math. Soc. 104 (1988), 697-698
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 933515
A remark on kernels of reduction
Robert F. Coleman.
Proc. Amer. Math. Soc. 104 (1988), 699-701
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964845
The free metabelian group of rank two contains continuously many nonisomorphic subgroups
G. Baumslag, U. Stammbach and R. Strebel.
Proc. Amer. Math. Soc. 104 (1988), 702
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 941322
A converse to a residual finiteness theorem of G. Baumslag
M. Shirvani.
Proc. Amer. Math. Soc. 104 (1988), 703-706
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 935110
Some consequences of the standard polynomial
Qing Chang.
Proc. Amer. Math. Soc. 104 (1988), 707-710
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964846
A characterization of complete intersection curves in $P^{3}$
Rosario Strano.
Proc. Amer. Math. Soc. 104 (1988), 711-715
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964847
Invariants of finite abelian groups acting on the algebra of two $2×2$ generic matrices
Chan Huh.
Proc. Amer. Math. Soc. 104 (1988), 716-722
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964848
Mordell-Weil groups of generic abelian varieties in the unitary case
Alice Silverberg.
Proc. Amer. Math. Soc. 104 (1988), 723-728
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 929425
Cyclic homology and the Beĭlinson-Manin-Schechtman central extension
Ezra Getzler.
Proc. Amer. Math. Soc. 104 (1988), 729-734
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 936774
Constructive reflexivity of a uniformly convex Banach space
Hajime Ishihara.
Proc. Amer. Math. Soc. 104 (1988), 735-740
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964849
The Zalcman conjecture for close-to-convex functions
Wan Cang Ma.
Proc. Amer. Math. Soc. 104 (1988), 741-744
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964850
A lifting theorem for the time regularity of solutions to abstract equations with unbounded operators and applications to hyperbolic equations
I. Lasiecka and R. Triggiani.
Proc. Amer. Math. Soc. 104 (1988), 745-755
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964851
Invariant subspaces for algebras of subnormal operators. II
James E. Thomson.
Proc. Amer. Math. Soc. 104 (1988), 756-758
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964852
Alternative version of Shapley’s theorem on closed coverings of a simplex
Tatsuro Ichiishi.
Proc. Amer. Math. Soc. 104 (1988), 759-763
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964853
Karp’s theorem in electromagnetic scattering theory
David Colton and Rainer Kress.
Proc. Amer. Math. Soc. 104 (1988), 764-769
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964854
Separately subharmonic functions need not be subharmonic
Jan Wiegerinck.
Proc. Amer. Math. Soc. 104 (1988), 770-771
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964855
Unique solutions for a class of discontinuous differential equations
Alberto Bressan.
Proc. Amer. Math. Soc. 104 (1988), 772-778
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964856
Almost fixed point theorems
Adam Idzik.
Proc. Amer. Math. Soc. 104 (1988), 779-784
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964857
On complemented copies of $c_{0}$ in $L^{p}_{X},1≤p<∞$
G. Emmanuele.
Proc. Amer. Math. Soc. 104 (1988), 785-786
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 930250
Pointwise estimates for the relative fundamental solution of $\overline∂_{b}$
Michael Christ.
Proc. Amer. Math. Soc. 104 (1988), 787-792
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 929407
On the nonsingular quadratic differential equations in the plane
A. Gasull and J. Llibre.
Proc. Amer. Math. Soc. 104 (1988), 793-794
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964858
Pettis decomposition for universally scalarly measurable functions
Elizabeth M. Bator.
Proc. Amer. Math. Soc. 104 (1988), 795-800
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964859
On the spectral picture of an irreducible subnormal operator
Paul McGuire.
Proc. Amer. Math. Soc. 104 (1988), 801-808
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964860
Nonexpansive actions of topological semigroups on strictly convex Banach spaces and fixed points
Wojciech Bartoszek.
Proc. Amer. Math. Soc. 104 (1988), 809-811
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964861
On a natural connection between the entropy spaces and Hardy space $ReH^{1}$
Romuald Dąbrowski.
Proc. Amer. Math. Soc. 104 (1988), 812-818
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964862
A Korovkin type approximation theorem for set-valued functions
Klaus Keimel and Walter Roth.
Proc. Amer. Math. Soc. 104 (1988), 819-824
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964863
Phragmén-Lindelöf theorem for the minimal surface equation
Jenn-Fang Hwang.
Proc. Amer. Math. Soc. 104 (1988), 825-828
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964864
An elementary proof of a result on $Λ(p)$ sets
Kathryn E. Hare.
Proc. Amer. Math. Soc. 104 (1988), 829-834
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964865
A generalized converse measurability theorem
K. S. Chang and K. S. Ryu.
Proc. Amer. Math. Soc. 104 (1988), 835-839
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 935104
The existence of periodic solutions to nonautonomous differential inclusions
Jack W. Macki, Paolo Nistri and Pietro Zecca.
Proc. Amer. Math. Soc. 104 (1988), 840-844
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 931741
Most quasidiagonal operators are not block-diagonal
Domingo A. Herrero.
Proc. Amer. Math. Soc. 104 (1988), 845-851
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964866
Endomorphisms of an extremal algebra
Herbert Kamowitz and Dennis Wortman.
Proc. Amer. Math. Soc. 104 (1988), 852-858
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 931733
Four topologically equivalent measures in the Cantor space
Francisco J. Navarro-Bermúdez and John C. Oxtoby.
Proc. Amer. Math. Soc. 104 (1988), 859-860
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 939966
A new approach to the multipliers of Pedersen’s ideal
N. Christopher Phillips.
Proc. Amer. Math. Soc. 104 (1988), 861-867
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 929419
Finite type cones shaped on spherical submanifolds
Oscar J. Garay.
Proc. Amer. Math. Soc. 104 (1988), 868-870
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 929414
On the spectral rigidity of $CP^{n}$
Domenico Perrone.
Proc. Amer. Math. Soc. 104 (1988), 871-875
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964867
Isothermic surfaces and the Gauss map
Bennett Palmer.
Proc. Amer. Math. Soc. 104 (1988), 876-884
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964868
The first Dirichlet eigenvalue and radius of a geodesic ball
Seung-Jin Bang.
Proc. Amer. Math. Soc. 104 (1988), 885-886
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964869
Weakly compact cardinals and nonspecial Aronszajn trees
Saharon Shelah and Lee Stanley.
Proc. Amer. Math. Soc. 104 (1988), 887-897
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964870
Model-theoretic characterizations of arcs and simple closed curves
Paul Bankston.
Proc. Amer. Math. Soc. 104 (1988), 898-904
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 937843
An isoperimetric theorem on the cube and the Kintchine-Kahane inequalities
Michel Talagrand.
Proc. Amer. Math. Soc. 104 (1988), 905-909
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964871
Normal forms for skew-symmetric matrices and Hamiltonian systems with first integrals linear in momenta
G. Thompson.
Proc. Amer. Math. Soc. 104 (1988), 910-916
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964872
Property C′′\ and function spaces
Masami Sakai.
Proc. Amer. Math. Soc. 104 (1988), 917-919
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964873
Analyticity of homology classes
Alberto Tognoli.
Proc. Amer. Math. Soc. 104 (1988), 920-922
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964874
Volumes of flows
David L. Johnson.
Proc. Amer. Math. Soc. 104 (1988), 923-931
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964875
The Wiener lemma and cocycles
Marek Ryszard Rychlik.
Proc. Amer. Math. Soc. 104 (1988), 932-933
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964876
Positively expansive maps and growth of fundamental groups
K. Hiraide.
Proc. Amer. Math. Soc. 104 (1988), 934-941
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964877
Linear spaces, absolute retracts, and the compact extension property
Jos van der Bijl and Jan van Mill.
Proc. Amer. Math. Soc. 104 (1988), 942-952
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964878
$d$-final continua
John Isbell.
Proc. Amer. Math. Soc. 104 (1988), 953-964
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964879
Eventual extensions of finite codes
Mike Boyle.
Proc. Amer. Math. Soc. 104 (1988), 965-972
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964880
Small spaces which “generate” large spaces
W. W. Comfort.
Proc. Amer. Math. Soc. 104 (1988), 973-980
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964881
Characterizing $Ω$-stability for flows in the plane
Maria Lúcia Alvarenga Peixoto.
Proc. Amer. Math. Soc. 104 (1988), 981-984
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964882
Compactifications of countable-dimensional and strongly countable-dimensional spaces
Ryszard Engelking and Roman Pol.
Proc. Amer. Math. Soc. 104 (1988), 985-987
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964883
Continuity of additive $𝜅$-metric functions and metrization of $𝜅$-metric spaces
Takesi Isiwata.
Proc. Amer. Math. Soc. 104 (1988), 988-992
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964884
Critical values of Fredholm maps
P. T. Church and J. G. Timourian.
Proc. Amer. Math. Soc. 104 (1988), 993-998
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964885
An empty class of nonmetric spaces
Alan Dow.
Proc. Amer. Math. Soc. 104 (1988), 999-1001
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964886
Erratum to: “On the location of the zeros of the derivative of a polynomial” [Proc.\ Amer.\ Math.\ Soc.\ {86} (1982), no.\ 1, 37–41; MR0663862 (83h:30006)]
J. Brian Conrey and Lee A. Rubel.
Proc. Amer. Math. Soc. 104 (1988), 1002
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 941324